RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1967, Volume 12, Issue 3, Pages 567–569 (Mi tvp741)  

Short Communications

Characterization of the normal law by the property of partial sufficiency

A. M. Kagan, O. V. Shalaevskii

Leningrad

Abstract: The paper contains a new characterization of the normal law in terms of partial sufficiency.

Full text: PDF file (209 kB)

English version:
Theory of Probability and its Applications, 1967, 12:3, 512–514

Bibliographic databases:

Received: 22.06.1966

Citation: A. M. Kagan, O. V. Shalaevskii, “Characterization of the normal law by the property of partial sufficiency”, Teor. Veroyatnost. i Primenen., 12:3 (1967), 567–569; Theory Probab. Appl., 12:3 (1967), 512–514

Citation in format AMSBIB
\Bibitem{KagSha67}
\by A.~M.~Kagan, O.~V.~Shalaevskii
\paper Characterization of the normal law by the property of partial sufficiency
\jour Teor. Veroyatnost. i Primenen.
\yr 1967
\vol 12
\issue 3
\pages 567--569
\mathnet{http://mi.mathnet.ru/tvp741}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=219108}
\zmath{https://zbmath.org/?q=an:0189.18802}
\transl
\jour Theory Probab. Appl.
\yr 1967
\vol 12
\issue 3
\pages 512--514
\crossref{https://doi.org/10.1137/1112064}


Linking options:
  • http://mi.mathnet.ru/eng/tvp741
  • http://mi.mathnet.ru/eng/tvp/v12/i3/p567

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:120
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020